Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Wilmington, OH

July 8, 2011Butler County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2011, 2:55 AM EDT for Butler County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 2:55 AM EDT (06:55 UTC)
Expired
Jul 8, 2011, 3:29 AM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Butler County, OH

The radar

The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WUUS51 KILN 080655
SVRILN
OHC017-080745-
/O.NEW.KILN.SV.W.0265.110708T0655Z-110708T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
255 AM EDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BUTLER COUNTY IN SOUTHWEST OHIO...

* UNTIL 345 AM EDT.

* AT 254 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HAMILTON...
  MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEVEN MILE...
  TRENTON...

IN ADDITION...NEW MIAMI...COLLINSVILLE AND JACKSONBURG ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3957 8463 3957 8436 3938 8448 3939 8452
      3940 8463
TIME...MOT...LOC 0655Z 196DEG 16KT 3941 8457

$$
2 follow-up statements
937 
WWUS51 KILN 080712
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
312 AM EDT FRI JUL 8 2011

OHC017-080745-
/O.CON.KILN.SV.W.0265.000000T0000Z-110708T0745Z/
BUTLER OH-
312 AM EDT FRI JUL 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR CENTRAL BUTLER COUNTY...

AT 310 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR SEVEN MILE...MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
TRENTON.

IN ADDITION...COLLINSVILLE AND JACKSONBURG ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3957 8463 3957 8437 3956 8437 3940 8447
      3943 8463
TIME...MOT...LOC 0712Z 196DEG 16KT 3948 8454

$$
954 
WWUS51 KILN 080729
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 AM EDT FRI JUL 8 2011

OHC017-080739-
/O.CAN.KILN.SV.W.0265.000000T0000Z-110708T0745Z/
BUTLER OH-
329 AM EDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUTLER COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3957 8463 3957 8437 3956 8437 3940 8447
      3943 8463
TIME...MOT...LOC 0729Z 196DEG 16KT 3955 8451

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:47 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 8, 1:47 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT FRI JUL 8 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL SWING ACROSS THE AREA LATE TONIGHT
INTO FRIDAY...BRING A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD FOR THE WEEKEND...BRINGING FAIR...BUT HOT AND
HUMID WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A FEW ISOLATED SHOWERS OR STORMS MAY CONTINUE TO DEVELOP ON THE
BOUNDARY STRETCHING NEAR THE I-70 CORRIDOR TONIGHT.
OTHERWISE...FOCUS WILL TURN TO THE LARGER AREA OF RAIN AND
EMBEDDED STORMS OVER SOUTHERN ILLINOIS AND SOUTHWESTERN INDIANA.
LOOKS LIKE THERE IS SOME EMBEDDED MID-LEVEL FORCING DRIVING THE
MORE WIDESPREAD SHOWERS...AND THE 00Z NAM12 AND 21Z SREF HAVE BOTH
TRENDED SLIGHTLY NORTH WITH THIS FEATURE. THUS...DESPITE A FEW
TIMING CONCERNS...WILL KEEP THE GOING CATEGORICAL POP FORECAST FOR
THE SOUTHERN HALF OF THE FORECAST AREA NEAR SUNRISE. SOME OF THE
RETURNS ON THE NORTHERN END HAVE BEEN WEAKENING OVER INDIANA...BUT
THE SYSTEM AS A WHOLE SHOULD PIVOT AND REORGANIZE SLIGHTLY OVER
THE NEXT 4-8 HOURS.

LITTLE TO CHANGE IN TERMS OF TEMPERATURES OR WINDS. REFRESHED SKY
GRIDS FOR CURRENT CONDITIONS AND ADJUSTED FOR TRENDS ELSEWHERE.

PREVIOUS DISCUSSION FOLLOWS >
WEAK FRONTAL BOUNDARY REMAINS NR I-70 THIS AFTN. WITH 1-2K J/KG OF
CAPE ACROSS THE REGION S OF THE BOUNDARY...ISOLATED TO SCATTERED
CONVECTION IS POSSIBLE LATE THIS AFTN INTO THE EVENING.

FOCUS THEN SHIFTS TO H5 S/W THAT IS FCST TO SWING OUT OF PLAINS
AND INTO THE OH VALLEY TONIGHT. CONSENSUS OF MODELS IS TO DEVELOP
CONVECTIVE COMPLEX IN MO/SRN IL AND SWING IT UP THE OH RIVER.
MODELS DIFFER ON HOW FAR E THE STEADIEST RAINS WORK BY 12Z. THE
ECMWF AND CMC HEMISPHERIC SPREAD THE BETTER QPF ALL THE WAY TO THE
WV/OH BORDER NR PKB. THE NAM IS THE SLOWEST KEEPING STUFF BACK BY
EVV AT 12Z. THE GFS/CMC REGIONAL ARE THE COMPROMISE AND PUSH THE
BETTER QPF INTO THE CVG TRI-STATE REGION. WENT WITH THE GFS
SOLUTION. UPPED POPS IN THE SW TO LIKELY TO CATEGORICAL. TAPERED
POPS OFF THE SLIGHT CHC IN THE FAR E.

LEANED TOWARDS THE WARMER NAM MOS TEMPS WITH THE PCPN AND CLOUD
COVER WORKING IN OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
S/W SWINGS ACROSS THE FA ON FRIDAY. MODELS SWING THE BEST POPS
ALONG THE OH RIVER DURING THE MORNING...THEN START TO PULL THEM
OUT FROM W TO E IN THE AFTERNOON. WENT WITH CATEGORICAL POPS
ACROSS THE S...WITH A TAPER TO CHC IN THE N.

HIGH PRESSURE BUILDS IN FROM THE NW FRIDAY NIGHT. AFTER A SLIGHT
CHC POP IN THE SE EARLY FRIDAY NIGHT THE REST OF THE AREA AND
NIGHT SHOULD BE DRY.

WENT BELOW MOS IN THE S WITH THE PCPN AND CLOUDS FOR HIGHS
TOMORROW. WENT A MODEL BLEND FOR LOWS FRIDAY NIGHT...WHICH GAVE
LOWS A LITTLE WARMER THAN MOS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS ARE IN GOOD AGREEMENT FOR THE FIRST PART OF THIS PERIOD IN
PLACING HIGH PRESSURE ACROSS THE GREAT LAKES AND OHIO VALLEY.
THEREFORE...KEPT A DRY FORECAST FOR SATURDAY AND SUNDAY WITH SURFACE
HIGH TRAVELING EASTWARD ALONG THE NORTHERN PERIPHERY OF A BROAD AND
FLAT UPPER RIDGE.

BOTH THE GFS AND ECMWF SHOW A FRONTAL BOUNDARY DROPPING SOUTH FROM
THE GREAT LAKES MONDAY INTO TUESDAY...SO WENT WITH A CHANCE OF
THUNDERSTORMS FOR THAT TIME FRAME. MODELS DIVERGE SOMEWHAT AFTER
THAT WITH THE GFS SHOWING A SURFACE HIGH OVER THE REGION WHILE THE
ECMWF INDICATES THE HIGH FARTHER NORTH...WITH A FRONTAL BOUNDARY
PERSISTING ALONG AN UPPER RIDGE AXIS TO THE WEST. WENT CLOSER TO THE
GFS WHICH HAS BEEN MORE CONSISTENT WITH THIS PATTERN AND KEPT POPS
BELOW THE 25 PERCENT THRESHOLD.

TEMPERATURES WILL BE NEAR NORMAL ON SATURDAY WITH HIGHS IN THE MID
TO UPPER 80S. READINGS WILL LIKELY INCREASE ON SUNDAY AND MONDAY DUE
TO WARM ADVECTION AND AIRMASS MODIFICATION...WITH HIGHS FORECAST TO
BE AROUND 90. A SLIGHT AMOUNT OF COLD ADVECTION MAY CAUSE HIGH
TEMPERATURES TO BE A FEW DEGREES LOWER FOR TUESDAY THROUGH
THURSDAY...BACK INTO THE MID AND UPPER 80S.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A DISTURBANCE WILL WORK THROUGH OVERNIGHT AND INTO THE DAYTIME
HOURS ON FRIDAY. THIS WILL ALLOW FOR SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS THE AREA. WENT WITH A CB MENTION ACROSS
LOCATIONS THAT HAD THE BEST CHANCE OF SEEING ONE OF THESE
THUNDERSTORMS. SOME OF THE HEAVIER RAIN WILL IMPACT THE SOUTHERN
TAF SITES AND THEREFORE HAVE A PERIOD OF MVFR CONDITIONS IN AT
KLUK AND KCVG. PRECIPITATION WILL GRADUALLY TAPER OFF ACROSS THE
TAF SITES DURING THE AFTERNOON HOURS ON FRIDAY.

OUTLOOK...THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...HATZOS
SHORT TERM...SITES
LONG TERM...CONIGLIO
AVIATION...NOVAK
Hazardous weather outlook, Jul 7, 4:22 PM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT THU JUL 7 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
082030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
422 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HIGH PRESSURE WILL BUILD ACROSS THE AREA OVER THE WEEKEND...WITH
UNSEASONABLY WARM TEMPERATURES EXPECTED. BY SUNDAY...DAYTIME HEAT
INDICES WILL CLIMB INTO THE MID TO UPPER 90S ACROSS MUCH OF THE
AREA. EVEN HIGHER HEAT INDICES ARE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>082-088-082030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
422 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AN AREA OF SHOWERS AND THUNDERSTORMS IS FORECAST TO WORK ACROSS
THE REGION FRIDAY. LOCALLY HEAVY RAINS ARE POSSIBLE AND MAY CAUSE
BRIEF PONDING OF WATER ON ROADS WAYS AND RAPID RISES ON CREEKS AND
STREAMS.

HIGH PRESSURE WILL BUILD ACROSS THE AREA OVER THE WEEKEND...WITH
UNSEASONABLY WARM TEMPERATURES EXPECTED. BY SUNDAY...DAYTIME HEAT
INDICES WILL CLIMB INTO THE MID TO UPPER 90S ACROSS MUCH OF THE
AREA. EVEN HIGHER HEAT INDICES ARE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 9:27 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EDT THU JUL 7 2011

OHZ053-054-080200-
CLARK OH-MADISON OH-
927 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND EASTERN
CLARK COUNTIES THROUGH 1000 PM EDT...

AT 925 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONDON...
MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON AND CHOCTAW
LAKE.

ALSO...MADISON LAKE...LAFAYETTE...ROSEDALE AND PLUMWOOD ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3994 8355 4002 8350 4009 8349 4001 8326
      3982 8342 3986 8359

MK
Local storm report, Jul 7, 10:55 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     5 NW LONDON             39.93N 83.52W
07/07/2011                   MADISON            OH   LAW ENFORCEMENT

            BARN AND WIRES KNOCKED DOWN NEAR INTERSECTION OF US 40
            AND MARKLEY RD. TREES AND ANOTHER BARN KNOCKED DOWN NEAR
            US 40 AND ROBERTS MILL RD.

&&

KRUZ
Special weather statement, Jul 7, 11:43 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 PM EDT THU JUL 7 2011

OHZ072-080-080415-
CLINTON OH-HIGHLAND OH-
1143 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND AND SOUTHERN
CLINTON COUNTIES THROUGH 1215 AM EDT...

AT 1138 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MOWRYSTOWN...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.  HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO AND
LYNCHBURG.

ALSO...NEW MARKET AND RUSSELL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3902 8383 3902 8387 3928 8386 3927 8354
      3902 8367 3902 8380 3902 8381 3902 8382
Special weather statement, Jul 8, 12:15 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1215 AM EDT FRI JUL 8 2011

OHZ080-080445-
HIGHLAND OH-
1215 AM EDT FRI JUL 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND COUNTY THROUGH
1245 AM EDT...

AT 1212 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MOWRYSTOWN...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.  HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
HIGHLAND COUNTY...INCLUDING NEW MARKET.

LAT...LON 3902 8367 3902 8371 3902 8382 3922 8382
      3920 8355 3902 8363 3902 8366
Special weather statement, Jul 8, 12:41 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1241 AM EDT FRI JUL 8 2011

OHZ080-080530-
HIGHLAND OH-
1241 AM EDT FRI JUL 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND COUNTY THROUGH
130 AM EDT...

AT 1237 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 136 AT US ROUTE 62...MOVING NORTH AT 5 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
HIGHLAND COUNTY...INCLUDING NEW MARKET.

LAT...LON 3919 8376 3919 8357 3905 8362 3905 8377
Special weather statement, Jul 8, 2:28 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 AM EDT FRI JUL 8 2011

OHZ070-077-080715-
BUTLER OH-HAMILTON OH-
228 AM EDT FRI JUL 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
CENTRAL BUTLER COUNTIES THROUGH 315 AM EDT...

AT 224 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WHITE
OAK...MOVING NORTH AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
ALSO OCCUR WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT HEALTHY...ROSS...
FOREST PARK...FAIRFIELD...HAMILTON...TRENTON AND SEVEN MILE.

ALSO...NORTHBROOK...NORTHGATE...ALERT...MOUNT HEALTHY HEIGHTS...
GREENHILLS...OKEANA...PLEASANT RUN AND PLEASANT RUN FARM ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3956 8472 3953 8438 3918 8456 3922 8480

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:27 PM EDTSpecial Weather StatementILNMadison33 min
Jul 7, 11:43 PM EDTSpecial Weather StatementILNHighland32 min
Jul 8, 12:15 AM EDTSpecial Weather StatementILNHighland30 min
Jul 8, 12:24 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Jul 8, 12:41 AM EDTSpecial Weather StatementILNHighland49 min
Jul 8, 2:28 AM EDTSpecial Weather StatementILNButler47 min
Jul 8, 3:31 AM EDTSpecial Weather StatementILNWarren44 min
Jul 8, 6:14 AM EDTAreal Flood AdvisoryILNClermont3 hr
Jul 8, 8:00 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.